MAUDE Adverse Event Report: CAREFUSION ALARIS BLOOD SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS BLOOD SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2278-0500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.Although requested, patient demographics not provided.
 
Event or Problem Description
Customer reported that during an infusion there was leaking from below the upper fitment/silicone tubing connection.Although requested, no further information has been received.
 
Additional Manufacturer Narrative
No product was received per customer.The photo provided by the customer shows a small hole in the silicone tubing near the upper fitment.The root cause was not identified.Received from the customer was one new unopened primary set model 2278-0500 lot 18085045.No leaks, holes, tears or anomalies were noted during visual, functional, or pressure testing of the new set.
 
Event or Problem Description

Brand Name
ALARIS BLOOD SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8449455
Report Number9616066-2019-00835
Device Sequence Number11473016
Product Code FPA
UDI-Device Identifier10885403223266
UDI-Public10885403223266
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2278-0500
Device Catalogue Number2278-0500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1